# SDR AMTA200600687

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP HAS DAMAGE TO BULLNOSE AND LWR SURFACE PANEL AND 2 EA ENCERNTRIC BUSHINGS, ITEMS REMOVED FROM ONE AC TO THIS AC AND NEED TO BE REPAIRED IAW COMPANY.  REPAIRED IAW EA, SRM.  (K)
